ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Об одном приближении в задачах переноса излучения в стохастических средах

Варданян, Р. С. (1989) Об одном приближении в задачах переноса излучения в стохастических средах. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 24 (3). pp. 113-117. ISSN 0002-3035

[img]
Preview
PDF
Download (655Kb) | Preview
    Item Type: Article
    Additional Information: Ստոխաստիկ միջավայրերում ճառագայթման տեղափոխման խնդիրներում մի մոտավորության մասին։ On one approxomation in problems of radiation transfer in stochastic media.
    Uncontrolled Keywords: Վարդանյան Ռ. Ս., Vardanyan R. S.
    Subjects: Q Science > QC Physics > Geophysics. Cosmic physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 12 Oct 2012 12:10
    Last Modified: 19 Dec 2013 16:08
    URI: http://physics.asj-oa.am/id/eprint/1341

    Actions (login required)

    View Item